# SDR DALA13038429206

- Difficulty date: August 1, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA, FLOORBEAM HAS CORROSION ON TOP TEE BS 179 FROM LBL 17-38.  REMOVED CORROSION. FOUND OUT OF LIMITS.  REPLACED FLOORBEAM TEE IAW SRM 51-30-02 PARA 1.
